|Side effects from Combivir
Sep 21, 2009
My partner is on 28 days of combivir after exposure to blood of a person whose HIV status is unknown. He is experiencing pretty intense nausea from the meds, as to be expected. They told him to eat a lot of yogurt. In this instance, why are they saying probiotics will help? I don't understand the correlation between probiotics and anti-retrovirals.
Thanks for your time, if there is anything else he should be eating, we'd love to know
| Response from Dr. Henry
Combivir can cause stomach cramps and nausea. Anti nausea meds like compazine or reglan can decrease the symptoms for some patients. I haven't seen data clearly proving that probiotic foods help GI symptoms from Combivir. If any reader is aware of such a reference please post. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Lymph Nodes Sign Of HIV Infection
- Blowjob From A Prostitute Scared To Get Tested
- Flu Symptoms After Sex With Hooker Condom Broke Worried I Have HIV
- Itchy Scrotum After Oral Sex On A Woman Does It Mean I Have HIV
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- Can A Bladder Infection Cause Vaginal Bleeding?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.